MAUDE Adverse Event Report: MIO¿; INSET II 46/6 PCC PINK

MIO¿; INSET II 46/6 PCC PINK
Lot Number 5162886
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's mother reported that the infusion set detached from the patient's body right out of the site.The site location was in her bottom and the pump was located on her hip.The infusion was in use for one day.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 46/6 PCC PINK
MDR Report Key8467979
Report Number3003442380-2019-00809
Device Sequence Number13831850
Product Code FPA
UDI-Device Identifier05705244007376
UDI-Public05705244007376
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number5162886
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2017
Initial Report FDA Received Date03/31/2019
Patient Sequence Number1